# SDR FDEA201910072479

- Difficulty date: October 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Bs 1982
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1982 RBL  25 FLOOR SUPPORT FOUND CORRODED.   FOUND TO EXCEED LIMITS IAW SRM 53-00-00-2R, FIGURE 206, ALLOWABLE DAMAGE .   FABRICATED A NEW FLOOR SUPPORT IAW DRAWING AGA 7087, REVISION M.  REMOVED AND REPLACED THE FLOOR SUPPORT BETWEEN BS 1887 TO 2007 IAW SRM 51-31-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
